# SDR 2007UALA01902

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 23,974 hours, 9,291 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 READING 1420 AFTER 2 HOURS.  SERVICED TO 1770 AT 0430, 1.5 HR DROP OF 350 PSI.  FOUND ALSO  2ND OBSERVERS MASK BOX LOWER B NUT LOOSE- TIGHTENED.  REPLACED CREW O2 MASK REGULATOR.
